Askofen

Pharmacological action

 Askofen-ARPI

Askofen is a combined preparation, which has analgesic and antipyretic effect.

The composition of one tablet askofen include at 0, 2 g of acetylsalicylic acid, phenacetin, and 0, 04 g of caffeine. Aspirin inhibits the synthesis of prostaglandins responsible for the appearance of pain and swelling at the site of inflammation, inhibits platelet aggregation and thrombus formation. Through this component, the application allows askofen ease the pain, in particular inflammatory processes caused, improve microcirculation in the inflammation.

Phenacetin enhances the antipyretic and analgesic properties of aspirin. Caffeine, which is part of askofen affects the reflex excitability of the spinal cord, stimulates the vasomotor and respiratory centers, reduces platelet aggregation and dilates blood vessels. Also, caffeine can improve physical and mental performance, reduce feelings of fatigue and drowsiness, normalize vascular tone brain blood flow and speed.

In Askofene P replaced phenacetin paracetamol (0, 2 g), and that led to anti-inflammatory, antipyretic and analgesic properties of this drug. The advantage of this component is that the probability of formation of methemoglobin during use is minimal.

Indications askofen

This drug is recommended for headaches, colds, neuralgia. It should be noted that the use of askofen are increasingly replacing the use askofen askofen II and A, due to the greater safety of paracetamol compared to phenacetin, as well as a more effective combination of components that make up these drugs.

Askofen P prescribed for:

  • moderately expressed pain syndrome (toothache, migraine, headache, arthralgia, neuralgia, painful menstruation);
  • fever, caused by rheumatic and colds.

Instructions for use askofen

 Askofen P
 According to the instructions, askofen appointed on 1 tablet 2-3 times a day. Askofen P is recommended at a dose of 1-2 tablets, which must be taken three times daily after meals, accompanying the drug drink plenty of fluid. The course of treatment usually lasts Askofenom R 5-7 days. To relieve acute pain once take 2 tablets.

side effects

Application askofen and askofen P can lead to undesirable consequences as allergic reactions, diarrhea disorders, exacerbation of asthma, liver and kidney lesions of the stomach and duodenum ulcer-hemorrhagic.

Contraindications askofen

The instructions to Askofenu II listed diseases in which the use of this drug can harm the body:

  • gastrointestinal bleeding;
  • gastric ulcer and duodenal ulcer;
  • renal hepatic impairment;
  • hypocoagulation;
  • lack of glucose-6-phosphate dehydrogenase;
  • portal hypertension.

Pregnancy, breast-feeding, and hypersensitivity to components askofen askofen and P are the reasons for refusal to receive these medications.

Additional Information

Shelf life is 4 years askofen, askofen P - 3 years. These drugs should be stored in a dry and dark place at a temperature not exceeding 25 0 FROM.





Яндекс.Метрика